# SDR EIA2007193

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 94,617 hours, 21,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 1170
- Condition: Inoperative
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOLDERBURG LIGHT ASSY AT R-5 DOOR INOP.  REMOVED AND REPLACED WITH SERVICEABLE UNIT PER BOEING 747 MM 33-51-07.  TESTED GOOD PER BOEING 747 MM 33-51-07 PAGE 202.
